# SDR AWXA200300883

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 44,720 hours, 20,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - SEVERAL EMERGENCY LIGHTS ARE INOPERATIVE AT MID CABIN. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT MID CABIN EMERGENCY POWER SUPPLY UNIT, OPERATIONAL CHECK WAS GOOD.
